Alert archive / Florida / Special Weather Statements in 2011

Special Weather Statement, NWS Melbourne, FL

June 18, 2011Volusia County, Florida

NWS Melbourne, FL issued this special weather statement at Jun 18, 2011, 4:49 PM EDT for Volusia County, Florida. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2011, 4:49 PM EDT (20:49 UTC)
Expired
Jun 18, 2011, 5:30 PM EDT
In force
41 min
Issued by
NWS Melbourne, FL

County Volusia County, FL

The radar

The Melbourne radar (KMLB), 137 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 5:15 PM EDTTSTM WND DMG3 S Daytona Beach, FL2 FOOT DIAMETER TREE TOPPLED ONTO SIDEWALK NEAR NOVA RD. AND BEVILLE RD. TIME ESTIMATED FROM RADAR.
Jun 18, 5:15 PM EDTTSTM WND DMGDaytona Beach, FL6 INCH DIAMETER TREE LIMB DOWN IN YARD ON NOVA RD. BETWEEN CEDAR ST. AND SOUTH ST. TIME ESTIMATED FROM RADAR.
Jun 18, 5:37 PM EDTTSTM WND DMG4 Sw Daytona Beach, FLEMERGENCY MANAGEMENT RELAYED REPORT FROM DEPT OF FORESTRY OF KMART SIGN DAMAGED AND PARTS ON ROAD AT US 92 AND WEST INTERNATIONAL SPEEDWAY BLVD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.8 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2011-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 122 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2011-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
122 J/kg
Mixed-layer CIN
-222 J/kg
Mixed-layer LCL
1401 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

833 
WWUS82 KMLB 182049
SPSMLB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
449 PM EDT SAT JUN 18 2011

FLZ141-182130-
COASTAL VOLUSIA COUNTY-
449 PM EDT SAT JUN 18 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHERN VOLUSIA COUNTY...

* UNTIL 530 PM EDT.

AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER ORMOND BEACH...
MOVING EAST AT 10 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

THE PUBLIC REPORTED A FUNNEL CLOUD NEAR ORMOND BEACH WITH THIS 
STORM. 

LAT...LON 2939 8107 2932 8104 2929 8103 2925 8100
      2913 8095 2917 8120 2927 8119 2927 8115
      2940 8115
TIME...MOT...LOC 2049Z 286DEG 10KT 2929 8104

$$


KELLY

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Jun 18, 2:33 PM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 18, 2:33 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
233 PM EDT SAT JUN 18 2011

.DISCUSSION...

CURRENTLY/TONIGHT...SHOWER/STORM DEVELOPMENT WILL INCREASE INTO LATE
AFT WITH THE CONTINUED INLAND MOVEMENT OF THE EAST/WEST COAST SEA
BREEZE BOUNDARIES AND SUPPORT FROM APPROACHING SHORTWAVE ALOFT.
DELAYED DEVELOPMENT OF THE SEA BREEZE NORTH OF THE CAPE WILL ALLOW
FOR BOUNDARY COLLISIONS CLOSER TO THE COAST LATE TODAY. ANY STORMS
THAT DEVELOP OVER THE INTERIOR WILL MOVE TOWARD THE EAST AROUND 5-10
MPH AND MAY REACH BACK TOWARD THE COAST...ESPECIALLY NORTH OF
MELBOURNE THIS EVENING. WILL INCLUDE A PRE-FIRST PERIOD FOR THE LATE
DAY SCATTERED STORMS WITH RAIN CHANCES ENDING AFTER MIDNIGHT. LOWS
WILL REACH THE LOW/MID 70S LATE TONIGHT.

SUNDAY...HIGH PRESSURE RIDGE AXIS WILL CONTINUE TO REMAIN JUST SOUTH
OF THE AREA TOMORROW WITH S/SW FLOW CONTINUING OVER THE AREA.
WEAKENED SHORTWAVE TROUGH ALOFT WILL MOVE INTO SOUTH FLORIDA SO WILL
LOSE UPPER LEVEL SUPPORT FOR LIFT IN AFT. HOWEVER SLOW INLAND
MOVEMENT OF THE EAST COAST SEA BREEZE WILL CONTINUE TO BE ABLE TO
GENERATE ISO/SCT SHRA/TSRA IN THE AFT WITH SEA BREEZE COLLISION ONCE
AGAIN EXPECTED CLOSER TO THE EAST COAST LATE IN THE DAY. TEMPS WILL
BE QUITE HOT TOMORROW...ESPECIALLY OVER THE INTERIOR AND ALONG THE
COAST WHERE THE SEA BREEZE BOUNDARY IS DELAYED. HIGHS IN THESE AREAS
WILL REACH THE MID/UPPER 90S WITH LOW 90S ALONG THE TREASURE/SRN
BREVARD COASTS.

SUNDAY NIGHT-MONDAY...SFC/LOW LEVEL RIDGE WILL REMAIN ACROSS
SOUTHERN HALF OF AREA THROUGH PERIOD. EAST COAST SEA BREEZE
EVOLUTION WILL CONTINUE TO DEVELOP FIRST ALONG THE TREASURE COAST
AND THEN NORTH OF THE CAPE LATER IN THE AFTERNOON. HOWEVER BOTH GFS
AND ECMWF SHOW LOW/MID TROPOSPHERIC DRYING SPREADING INTO THE
REGION. THE NAM IS THE OUTLIER WITH HIGHER POPS ON MONDAY THAN
SUNDAY. WILL OPT FOR THE FORMER SOLUTION BASED ON SATELLITE TRENDS
AND GO FOR THE LOWER POPS. MAV/GFS GUIDANCE SUGGEST BLO 20 PCT...BUT
WILL KEEP 20 PCT OVER THE SOUTH IN ARE OF DEEPER MOISTURE. TEMPS TO
CONTINUE SOME 3 TO 5 DEGREES ABV CLIMO WITH RELATIVELY DRY AIR IN
PLACE.

TUE-SAT (PREV DISC)...SURFACE RIDGE AXIS SLOWLY SHIFTS UP TO NORTH
FLORIDA/SOUTH GEORGIA SATURDAY. TIME HEIGHT CROSS SECTION DOES NOT
BODE WELL FOR ANY SIGNIFICANT PRECIPITATION AS IT SHOWS SCANT
MOISTURE EVEN IN THE LOWEST LAYERS THROUGH THURSDAY. LIMITED
INCREASE IN THE LOWER LAYER MOISTURE FIELD FRIDAY AND SATURDAY BUT
THE EVEN 30 POP SUGGESTED BY THE EXTENDED MEX GUIDANCE MAY BE A BIT
GENEROUS.

&&

.AVIATION...VFR CONDS WITH TEMPO IFR/MVFR IN SCT SHRA/TSRAS BEFORE
04Z. THEN PREDOMINANT VFR OVERNIGHT INTO SUN MORNING. STORM COVERAGE
EXPECTED TO BE SLIGHTLY LESS SUNDAY WITH LOSS OF UPPER LEVEL
SUPPORT. HOWEVER ISO/SCT CONVECTION WILL STILL BE ABLE TO DEVELOP
OVER THE AREA DURING THE AFT WITH TEMPO IFR/MVFR CONDS RETURNING.

&&

.MARINE...SOUTH WINDS UP TO 10-15 KTS WILL DECREASE AND BECOME
SOUTHWEST LATE TONIGHT. WILL THEN SEE WINDS SWITCH BACK TO THE SOUTH
BY TOMORROW AFT. SEAS WILL REMAIN AOB 3FT. CHANCES FOR OFFSHORE
MOVING STORMS LOOKS TO DECREASE TOMORROW AS STEERING FLOW BECOMES
MORE ONSHORE.

MON-WED...HIGH PRESSURE RIDGE AXIS WILL REMAIN OVER SOUTH
CENTRAL/SOUTH FLORIDA INTO EARLY NEXT WEEK. WINDS OUT OF THE SOUTH
TO SOUTHWEST...EXCEPT SOUTHEAST ALONG THE COAST WHEN THE SEA BREEZE
DEVELOPS IN THE AFTERNOON. WIND SPEEDS 15 KTS OR LESS WITH SEAS 3
FEET OR LESS.

&&

.FIRE WEATHER...SLOWER INLAND MOVEMENT OF THE EAST COAST SEA BREEZE
AND HOT TEMPS IN THE AFT WILL ALLOW MIN RH VALUES TO FALL JUST BELOW
40% OVER A FEW INTERIOR AREAS SUNDAY. CONVECTIVE COVERAGE NOT
EXPECTED TO BE AS HIGH TOMORROW. HOWEVER WILL STILL SEE ISOLATED TO
SCATTERED LIGHTNING STORMS FORM OVER THE AREA LATER IN THE DAY.

MON-WED...LOWER POPS MON-WED WITH 20 OR LESS EACH DAY. TEMPERATURES
IN THE LOW TO MID 90S AND LITTLE IF ANY RAIN WILL RESULT IN
CONTINUED DRYING OF FUELS. AFTERNOON MINIMUM RH VALUES IN THE LOWER
40S FOR THE AREAS WEST OF INTERSTATE 4 TO THE MID 50S AT THE COAST
LOOKS TO BE THE ONLY BRIGHT SPOT FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  73  94  73  94 /  20  20  10  10
MCO  73  97  74  97 /  20  20  10  10
MLB  73  93  73  93 /  20  30  10  20
VRB  72  91  73  91 /  20  30  10  20
LEE  75  96  75  97 /  20  20  10  10
SFB  74  97  75  97 /  20  20  10  10
ORL  75  97  76  97 /  20  20  10  10
FPR  72  91  72  92 /  20  30  10  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

SHORT TERM/AVIATION...WEITLICH
LONG TERM....BLOTTMAN
Hazardous weather outlook, Jun 18, 10:30 AM EDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED SPOTTER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1030 AM EDT SAT JUN 18 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-181600-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1030 AM EDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
DAYTIME HEATING COUPLED WITH NEAR TO SLIGHTLY ABOVE NORMAL LEVELS
OF ATMOSPHERIC MOISTURE AND A WEAK UPPER LEVEL TROUGH DROPPING INTO
CENTRAL FLORIDA WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS
ACROSS THE AREA FROM THIS AFTERNOON INTO EARLY THIS EVENING.

A HIGH PRESSURE RIDGE ACROSS SOUTH FLORIDA WILL PROVIDE A LIGHT
SOUTH TO SOUTHWEST WIND FLOW. THIS SHOULD HOLD THE EAST COAST SEA
BREEZE CLOSER TO THE COAST AND BRING A CHANCE FOR AFTERNOON STORMS
TO THE SPACE AND TREASURE COASTS. THE GREATEST COVERAGE SHOULD OCCUR
OVER THE INTERIOR COUNTIES AND ALONG THE COAST FROM CAPE CANAVERAL
NORTH WHERE BOUNDARY INTERACTIONS WILL BE MORE NUMEROUS.

FREQUENT LIGHTNING STRIKES...STRONG WIND GUSTS ABOVE 40 MPH...SMALL
HAIL AND VERY HEAVY DOWNPOURS ARE EXPECTED WITH ISOLATED STRONG
STORMS. STORM MOTION WILL BE TOWARD THE NORTHEAST AT 10 TO 15 MPH.

.MARINE THUNDERSTORM GUST IMPACT...
SCATTERED AFTERNOON STORMS OVER LAND WILL MOVE NORTHEAST AT AROUND
10 TO 15 MPH WITH SOME MOVING ACROSS THE COAST BETWEEN FLAGLER BEACH
AND CAPE CANAVERAL. A FEW STORMS WILL BECOME STRONG WITH FREQUENT
LIGHTNING STRIKES AND WIND GUSTS OVER 35 KNOTS.

.FIRE WEATHER IMPACT...
DESPITE SOME HEAVY RAINFALL THIS WEEK...THERE ARE STILL VERY PARCHED
AREAS...WHICH WILL BE PARTICULARLY SUSCEPTIBLE TO NEW FIRE IGNITIONS
FROM LIGHTNING STRIKES AND RAPID SPREAD BY GUSTY THUNDERSTORM WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THUNDERSTORMS SUNDAY AFTERNOON WILL PRODUCE GUSTY WINDS AND HEAVY
RAIN. THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON TUESDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF
NEEDED.

LASCODY/CRISTALDI

In the hours before

Special weather statement, Jun 18, 3:45 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
345 PM EDT SAT JUN 18 2011

FLZ041-044-182030-
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-
345 PM EDT SAT JUN 18 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHERN LAKE COUNTY...
NORTHWESTERN VOLUSIA COUNTY...

* UNTIL 430 PM EDT.

AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER LAKE
GEORGE...MOVING NORTHEAST AT 10 TO 15 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2927 8141 2927 8134 2923 8132 2913 8147
      2903 8166 2905 8166 2906 8164 2929 8165
      2931 8168 2933 8168 2938 8147 2940 8142
TIME...MOT...LOC 1944Z 232DEG 5KT 2924 8157

GUSEMAN
Special weather statement, Jun 18, 4:10 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
410 PM EDT SAT JUN 18 2011

FLZ147-182100-
NORTHERN BREVARD COUNTY-
410 PM EDT SAT JUN 18 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHWESTERN BREVARD COUNTY...

* UNTIL 500 PM EDT.

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER TITUSVILLE
AIRPORT...MOVING NORTHWEST AT 10 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2845 8072 2851 8073 2850 8077 2843 8076
      2843 8083 2860 8097 2868 8097 2877 8082
      2873 8084 2851 8078 2850 8077 2852 8073
      2859 8073 2848 8066
TIME...MOT...LOC 2011Z 149DEG 8KT 2851 8080

KELLY
Special weather statement, Jun 18, 4:22 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
422 PM EDT SAT JUN 18 2011

FLZ044-182100-
NORTHERN LAKE COUNTY-
422 PM EDT SAT JUN 18 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHERN LAKE COUNTY...

* UNTIL 500 PM EDT.

AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER LADY
LAKE...MOVING NORTHEAST AT 15 MPH. ADDITIONAL STORMS WILL ALSO DEVELOP
AS BOUNDARY COLLISIONS OCCUR AHEAD OF THE EAST COAST SEA BREEZE.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE FRUITLAND PARK...ALTOONA AND PAISLEY.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2896 8195 2897 8166 2905 8166 2906 8164
      2921 8165 2923 8164 2907 8146 2888 8138
      2879 8195
TIME...MOT...LOC 2020Z 254DEG 12KT 2893 8186

GUSEMAN
Local storm report, Jun 18, 4:45 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
445 PM EDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND GST     TITUSVILLE              28.59N 80.82W
06/18/2011  M58 MPH          BREVARD            FL   AWOS

            KTIX AWOS MEASURED A 50 KT/58 MPH WIND GUST.

&&

JRC
Local storm report, Jun 18, 4:48 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
448 PM EDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     FUNNEL CLOUD     ORMOND BEACH            29.28N 81.06W
06/18/2011                   VOLUSIA            FL   PUBLIC

            PUBLIC REPORTED A FUNNEL CLOUD NEAR ORMOND BEACH.

&&

JRC
Special weather statement, Jun 18, 4:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
449 PM EDT SAT JUN 18 2011

FLZ141-182130-
COASTAL VOLUSIA COUNTY-
449 PM EDT SAT JUN 18 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHERN VOLUSIA COUNTY...

* UNTIL 530 PM EDT.

AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER ORMOND BEACH...
MOVING EAST AT 10 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

THE PUBLIC REPORTED A FUNNEL CLOUD NEAR ORMOND BEACH WITH THIS
STORM.

LAT...LON 2939 8107 2932 8104 2929 8103 2925 8100
      2913 8095 2917 8120 2927 8119 2927 8115
      2940 8115
TIME...MOT...LOC 2049Z 286DEG 10KT 2929 8104

KELLY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:15 PM EDTSevere Thunderstorm WarningMLBSeminole, Volusia60 min
Jun 17, 8:45 PM EDTAreal Flood AdvisoryMLBLake, Orange, Seminole, Volusia2 hr
Jun 17, 9:11 PM EDTSpecial Weather StatementMLBSeminole49 min
Jun 18, 3:45 PM EDTSpecial Weather StatementMLBFlagler45 min
Jun 18, 4:22 PM EDTSpecial Weather StatementMLBLake38 min
Jun 18, 4:51 PM EDTSpecial Marine WarningMLB114 min
Jun 18, 4:51 PM EDTSpecial Weather StatementMLBIndian River39 min
Jun 18, 4:53 PM EDTSpecial Weather StatementMLBOsceola82 min
Jun 18, 5:01 PM EDTSevere Thunderstorm WarningMLBVolusia44 min
Jun 18, 5:02 PM EDTSpecial Weather StatementMLBVolusia43 min
Jun 18, 5:08 PM EDTSevere Thunderstorm WarningMLBLake, Volusia37 min
Jun 18, 5:10 PM EDTTornado WarningMLBVolusia46 min
Jun 18, 5:18 PM EDTSevere Thunderstorm WarningMLBBrevard, Indian River57 min
Jun 18, 5:39 PM EDTTornado WarningMLBVolusia51 min
Jun 18, 5:56 PM EDTSevere Thunderstorm WarningMLBVolusia64 min
Jun 18, 6:00 PM EDTSpecial Marine WarningMLB2 hr
Jun 18, 6:13 PM EDTTornado WarningMLBSeminole, Volusia47 min
Jun 18, 6:18 PM EDTSpecial Weather StatementMLBOrange, Seminole117 min
Jun 18, 6:18 PM EDTSevere Thunderstorm WarningMLBSeminole, Volusia57 min
Jun 18, 6:43 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola, Seminole62 min
Jun 18, 6:52 PM EDTSevere Thunderstorm WarningMLBBrevard53 min
Jun 18, 7:10 PM EDTTornado WarningMLBOrange, Osceola50 min
Jun 18, 7:22 PM EDTTornado WarningMLBOrange, Seminole38 min
Jun 18, 7:29 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola46 min
Jun 18, 7:53 PM EDTAreal Flood AdvisoryMLBBrevard, Orange, Seminole112 min
Jun 18, 7:54 PM EDTSpecial Marine WarningMLB111 min

Nearby

Special Weather Statements in Florida, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.